Fast-decodable asymmetric space-time codes from division algebras

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

Details

Original languageEnglish
Pages (from-to)2362-2385
JournalIEEE Transactions on Information Theory
Volume58
Issue number4
Publication statusPublished - 2012
MoE publication typeA1 Journal article-refereed

    Research areas

  • division algebras, fast-decodable asymmetric space-time codes

Download statistics

No data available

ID: 959215